On the weight distribution of second order Reed-Muller codes and their relatives

by   Shuxing Li, et al.
Otto-von-Guericke-University Magdeburg

The weight distribution of second order q-ary Reed-Muller codes have been determined by Sloane and Berlekamp (IEEE Trans. Inform. Theory, vol. IT-16, 1970) for q=2 and by McEliece (JPL Space Programs Summary, vol. 3, 1969) for general prime power q. Unfortunately, there were some mistakes in the computation of the latter one. This paper aims to provide a precise account for the weight distribution of second order q-ary Reed-Muller codes. In addition, the weight distributions of second order q-ary homogeneous Reed-Muller codes and second order q-ary projective Reed-Muller codes are also determined.


page 1

page 2

page 3

page 4


A Unification Algorithm for Second-Order Linear Terms

We give an algorithm for the class of second order unification problems ...

Weight distribution of cyclic codes with arbitrary number of generalized Niho type zeroes with corrigendum

Cyclic codes are an important class of linear codes, whose weight distri...

Minimum Description Length codes are critical

Learning from the data, in Minimum Description Length (MDL), is equivale...

SORT: Second-Order Response Transform for Visual Recognition

In this paper, we reveal the importance and benefits of introducing seco...

Specifying programs with propositions and with congruences

We give a presentation of Krivine and Parigot's Second-order functional ...

Improving Optimal Power Flow Relaxations Using 3-Cycle Second-Order Cone Constraints

This paper develops a novel second order cone relaxation of the semidefi...

Please sign up or login with your details

Forgot password? Click here to reset